# SDR HALA2012070200165

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 99,701 hours, 18,930 cycles
- System (JASC): 8011 · Engine Starter
- Part: Coupling
- Part number: 70R650
- Condition: Sheared
- Location: Starter Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STARTER TO GEARBOX COUPLING SHEARED.  R & R STARTER DRIVE COUPLING IAW AMM 72-61-09.
